# SDR NSVA20120429526

- Difficulty date: April 29, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 340B239
- Aircraft time: 42,980 hours, 49,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Dented
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITEM NR 4 ON LT FLAP PANEL HAS A DENT THAT IS DISBONDED AND REQUIRES REPAIR.  REPAIRED IAW TD340-57-1-03.
